MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229008A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 29th april, 2024 getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, the oxidation occurred on the bushing and started to spread externally.The designated complaint unit employee confirmed based on photographic evidence the rust occurred on the arms and paint was chipping from the arms.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction ofd1 brand name, d2a product code., d4 version of model #, 4 unique identifier (udi), d4 catalog # deems required.This is based on the internal evaluation.Previous d1 brand name: volista standop corrected d1 brand name: standop volista® previous d2a product code.Ftd corrected d2a product code.Fsy previous d4 version of model # ard568831911 corrected d4 version of model # ardlca219003a previous d4 serial # (b)(6) corrected d4 serial # (b)(6) previous d4 catalog # ard568831911 corrected d4 catalog # none previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, the oxidation occurred on the bushing and started to spread externally.The designated complaint unit employee confirmed based on photographic evidence the rust occurred on the arms and paint was chipping from the arms.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since rust occurrence and/or paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place as stated by the subject matter expert, peeling paint and/or rust formation were probably caused by: a stagnation of aggressive disinfectant and detergent products due to an inappropriate cleaning protocol.The presence of liquid water or an exposure to humid air due to a high relative humidity of the operating room.The instruction for use indicates the environmental condition for use, the relative humidity must be between 20% and 75%.To prevent any incident the instruction for use mentions to perform daily and monthly inspection in order to detect painting defects, impact marks or other damages.The instruction for use mentions not to clean the device under running water nor spray a solution directly onto the device.Certain cleaning products or procedures may damage the paintwork of the device, which may result in particles falling onto the surgical site during an operation.Fumigation methods are unsuitable for disinfecting the unit and must not be used.The instruction for use mentions to wipe with a dry cloth and to make sure no liquid residue is left on the device after cleaning.To reduce the appearance of rust or the degradation of the surface, the technical manual or maintenance manual mentions in the preventive maintenance protocol to lubricate some parts of device.The instruction for use mentions not to use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19266292
Report Number9710055-2024-00315
Device Sequence Number7062212
Product Code FSY
UDI-Device Identifier03700712401689
UDI-Public(01)03700712401689
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229008A
Device Catalogue NumberARD568831911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown